MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE® HIGH FLOW FIO2 NEBULIZER; NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)

VYAIRE MEDICAL AIRLIFE® HIGH FLOW FIO2 NEBULIZER; NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)
Model Number AIRLIFE® HIGH FLOW FIO2 NEBULIZER
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the product sample and photo is available for analysis.At this time, vyaire has not received the suspect device for evaluation.Any additional information provided by the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife high flow fio2 nebulizer's threaded connection fell off and disconnected from the wall.The event occurred while connected to a patient.The customer reported that they had replaced the adapter and placed the patient on a non-re-breathing oxygen mask and confirmed that no patient harm was associated on this event.
 
Additional Manufacturer Narrative
Device evaluation: d4, d10, g4, h2, h3, h4, h6 and h10.Result of investigation:vyaire medical conducted a failure investigation, the device history record (dhr) review show no deviations to manufacturer specification.One opened sample of the p/n 441h without lot number.A visual inspection per pqas 441g etal was performed and found that the sample does not have the component p/n 070-90080 (wing nut, misty ox).Based on the investigation, it is determined that the personnel are related with defect reported, since they should assembly manually the component p/n 070-90080.

Brand Name
AIRLIFE® HIGH FLOW FIO2 NEBULIZER
Common Device Name
NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9593752
Report Number8030673-2020-00069
Device Sequence Number2696568
Product Code CCQ
UDI-Device Identifier10190752131910
UDI-Public(01)10190752131910(10)0004105414
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® HIGH FLOW FIO2 NEBULIZER
Device Catalogue NumberM37441H
Device Lot Number0004105414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;